Title: The motivic zeta function and its smallest poles
Authors: Segers, Dirk ×
Van Proeyen, Lise
Veys, Willem #
Issue Date: 2007
Publisher: Academic Press
Series Title: Journal of algebra vol:317 pages:851-866
Abstract: Let f be a regular function on a nonsingular complex algebraic variety of dimension d. We prove a formula for the motivic zeta function of f in terms of an embedded resolution. This formula is over the Grothendieck ring itself, and specializes to the formula of Denef and Loeser over a certain localization. We also show that the space of n-jets satisfying f=0 can be partitioned into locally closed subsets which are isomorphic to a cartesian product of some variety with an affine space of dimension dn/2. Finally, we look at the consequences for the poles of the motivic zeta function.
ISSN: 0021-8693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
LVP2007.pdf Published 196KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science